# SDR UPS97822214

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 361386247
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, STA 70 STR 32R IS CORRODED AT AFT END.  FABRICATED, AND INSTALLED LONGERON 32R FROM STA 8.0 TO 70.0 IAW SRM 53-3-1, 51-1-20, AND 51-1-21.
